SELECTIONS OF SET-VALUED MAPPINGS AND LOCALLY FINITE PROPERTIES OF MAPPINGS
pdf (Русский)

Keywords

set-valued mapping
selection
linear space

How to Cite

CIOBAN, M., & MIHAYLOVA, E. (2018). SELECTIONS OF SET-VALUED MAPPINGS AND LOCALLY FINITE PROPERTIES OF MAPPINGS. Acta Et Commentationes Exact and Natural Sciences, 6(2), 28-30. https://doi.org/10.36120/2587-3644.v6i2.28-30

Abstract

Using some methods from the works of E. Michael [10, 11, 12], T. Dobrowol J. van Mill [5] and of one of the authors [1, 2, 3], two theorems of the existence of the selections with conditions of continuity are proved.

https://doi.org/10.36120/2587-3644.v6i2.28-30
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.